# SDR DALA2016030701748

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEYOND STOP DRILL ON FWD EDGE OF BEAM NR 1 AT  FWD ENTRY DOOR.  FWD EDGE OF BEAM NR 1 WAS REPAIRED IAW SRM 52-05D, FIG 98.
